# SDR BAQA086229

- Difficulty date: April 22, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,568 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: 57911100
- Part serial: 0473
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,081 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST BEARING CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE UNITS.
